# SDR FDKA2008110300288

- Difficulty date: November 3, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 15,259 hours, 14,250 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FDL FLT 6231 BUF TO JFK RETURNED TO FIELD DUE TO L/G DISAGREE ON RETRACTION.  EMERGENCY DECLARED.  FLIGHT LANDED SAFELY.  MX FOUND NR 3 MLG TREAD SEPARATED AND FOUND RT FLAP DAMAGED.  MX CURRENTLY INSTALLING HARNESS.
